C*-algebras of tilings with infinite rotational symmetry

Whittaker, M. (2010) C*-algebras of tilings with infinite rotational symmetry. Journal of Operator Theory, 64(2), pp. 299-319.

Full text not currently available from Enlighten.

Publisher's URL: http://www.mathjournals.org/jot/


A tiling with infinite rotational symmetry, such as the Conway– Radin Pinwheel Tiling, gives rise to a topological dynamical system to which an etale equivalence relation is associated. A groupoid ´ C ∗ -algebra for a tiling is produced and a separating dense set is exhibited in the C ∗ -algebra which encodes the structure of the topological dynamical system. In the case of a substitution tiling, natural subsets of this separating dense set are used to de- fine an AT-subalgebra of the C ∗ -algebra. Finally our results are applied to the Pinwheel Tiling.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Whittaker, Professor Mike
Authors: Whittaker, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Operator Theory

University Staff: Request a correction | Enlighten Editors: Update this record